# SDR DHL2003873583

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Bay Door
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR AIR COND COMPT DOOR NR 12 SKIN WITH 0.250 INCH CRACK (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 52-1-0 PG 1, SRM 52-8-1 FIG 1 PG 2.  REMOVED DAMAGED SKIN IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN IAW SRM 52-8-1 FIG 1 PG 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW SKIN WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-14 PG 1.
